International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Characterizations of Abel Grassmann's Groupoids by the Properties of Their Double-Framed Soft Ideals

  • Asghar Khan1*
  • Muhammad Izhar2
  • Aslihan Sezign3
  1. Abdul Wali Khan University
  2. Abdul Wali Khan University, Mardan, KP
  3. Department of Elementary Education, Amasya University, 05100 Amasya, Turkey

* Corresponding author

Abstract

In this paper, we introduce the concept of double-framed soft ideals and investigate properties of these ideals in regular, intra-regular, right regular and left regular AG-groupoids. We also characterize intra-regular AG-groupoids in terms of the double-framed soft ideals.

How to Cite

A. Khan, M. Izhar, A. Sezign, Characterizations of Abel Grassmann's Groupoids by the Properties of Their Double-Framed Soft Ideals, Int. J. Anal. Appl. 15 (2017), 62–74.

BibTeX
@article{Khan2017,
  author  = {Khan, Asghar and Izhar, Muhammad and Sezign, Aslihan},
  title   = {Characterizations of Abel Grassmann's Groupoids by the Properties of Their Double-Framed Soft Ideals},
  journal = {Int. J. Anal. Appl.},
  volume  = {15},
  year    = {2017},
  pages   = {62--74},
  doi     = {}
}

References

  • [1] D. Molodtsov, Soft set theory - First results, Comput. Math. Appl., 37 (1999) 19-31.
  • [2] P. K. Maji, R. Biswas and A. R. Roy, An application of soft sets in a decision making problem, Comput. Math. Appl., 44 (2002) 1077-1083.
  • [3] P. K. Maji, R. Biswas and A. R. Roy, Soft set theory, Comput. Math. Appl., 45 (2003) 555-562.
  • [4] Y. B. Jun, K. J. Lee and A. Khan, Soft ordered semigroups, Math. Logic Q., 56, (2010) 42-50.
  • [5] U. Acar, F. Koyuncu and B. Tanay, Soft sets and soft rings, Comput. Math. Appl., 59, (2010) 3458-3463.
  • [6] A. O. Atagun and A. Sezgin, Soft substructures of rings, fields and modules, Comput. Math. Appl., 61, (2011) 592-601.
  • [7] N. Cagman and S. Enginoglu, FP-soft set theory and its applications, Ann. Fuzzy Math. Inform., 2, (2011) 219-226.
  • [8] F. Feng, Soft rough sets applied to multicriteria group decision making, Ann. Fuzzy Math. Inform., 2, (2011) 69-80.
  • [9] F. Feng, Y. B. Jun and X. Zhao, Soft semirings, Comput. Math. Appl., 56, (2008) 2621-2628.
  • [10] Y. B. Jun, Soft BCK/BCI-algebras, Comput. Math. Appl., 56, (2008) 1408-1413.
  • [11] Y. B. Jun, K. J. Lee and C. H. Park, Soft set theory applied to ideals in d-algebras, Comput. Math. Appl., 57, (2009) 367-378.
  • [12] Y. B. Jun, K. J. Lee and J. Zhan, Soft p-ideals of soft BCI-algebras, Comput. Math. Appl., 58, (2009) 2060-2068.
  • [13] Y. B. Jun and C. H. Park, Applications of soft sets in ideal theory of BCK/BCI-algebras, Inform. Sci., 178, (2008) 2466-2475.
  • [14] Y. B. Jun, G. Muhiuddin, A. M. Al-roqi, Ideal theory of BCK/BCI-algebras based on Double-framed Soft Set, Appl. Math. Inf. Sci., 7 (5) (2013) 1879-1887.
  • [15] M. A. Kazim and M. Naseeruddin, On almost semigroups, Aligarh Bull. Math. 2 (1972) 1-7.
  • [16] J. R. Cho, Pusan, J. Jezek and T. Kepka, Paramedial groupoids, Czechoslovak Math. J., 49 (124) (1996) 277-290.
  • [17] P. Holgate, Groupoids satisfying a simple invertive law, Math. Stud., 61, (1992) 101-106.
  • [18] P. V. Protic and N. Stevanovic, On Abel-Grassmann's groupoids (review), Proc. Math. Conf. Pristina, (1999) 31-38.
  • [19] M. Naseeruddin, Some studies on almost semigroups and flocks, Ph.D. Thesis, The Aligarh Muslim University India, 1970.
  • [20] Q. Mushtaq and S. M. Yusuf, On AG-groupoids, Aligarh Bull. Math., 8 (1978), 65-70.
  • [21] Y. B. Jun and S. S. Ahn, Double-framed soft sets with applications in BCK/BCI-algebras, J. Appl. Math., 2012 (2012), Article ID 178159.
  • [22] A. S. Sezer, A new approach to LA-semigroup theory via the soft sets, J. Intell. Fuzzy Syst. 26 (2014), 2483-2495.
  • [23] A. Khan, T. Asif and Y. B. Jun, Double-framed soft ordered semigroups, to appear.
  • [24] A. Khan, M. Izhar, Double framed soft LA-semigroups, to appear.
  • [25] M. Khan, T. Asif, Characterizations of Intra-Regular Left Almost Semigroups by Their Fuzzy Ideals, J. Math. Research 2 (3) (2010), 87-96.
  • [26] F. Yousafzai, A. Khan, V. Amjad, A. Zeb, On fuzzy fully regular AG-groupoids, J. Intell. Fuzzy Syst. 26 (2014), 2973-2982.